English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14351759      Online Users : 68
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 物理系 > 期刊論文 >  Abelian Kaluza-Klein Monopoles And Dyons As Completely Integrable Systems.

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/54795

    Title: Abelian Kaluza-Klein Monopoles And Dyons As Completely Integrable Systems.
    Authors: S.C.Lee;S.L. Lou
    教師: 李世昌
    Date: 1985
    Publisher: Springer Verlag
    Relation: Lettere al Nuovo Cimento, Springer Verlag, Volume 44, Issue 2, 16 Sept. 1985, Pages 69-72
    Keywords: Kaluza-Klein Monopoles
    Abstract: Derives Lax equations for spherically symmetric Kaluza-Klein monopoles and dyons in 4+K dimensions with internal space isomorphic to an Abelian Lie group. Apart from a constraint, which the authors show can always to be satisfied, the field equations are thus completely integrable
    URI: http://www.springerlink.com/
    Appears in Collections:[物理系] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback